Hecke action on the principal block - Archive ouverte HAL Access content directly
Journal Articles Compositio Mathematica Year : 2022

Hecke action on the principal block


In this paper we construct an action of the affine Hecke category on the principal block of representations of a simply-connected semisimple algebraic group over an algebraically closed field of characteristic bigger than the Coxeter number. This confirms a conjecture of G. Williamson and the second author, and provides a new proof of the tilting character formula in terms of antispherical p-Kazhdan-Lusztig polynomials.
Fichier principal
Vignette du fichier
action-Hecke-rev.pdf (768.05 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-02946323 , version 1 (23-09-2020)
hal-02946323 , version 2 (02-06-2022)




Roman Bezrukavnikov, Simon Riche. Hecke action on the principal block. Compositio Mathematica, 2022, 158 (5), pp.953-1019. ⟨hal-02946323v2⟩
44 View
51 Download



Gmail Mastodon Facebook X LinkedIn More